MENTOR TEXAS MENTOR CPX 4 BREAST TISSUE EXPANDER WITH SUTURE TABS; EXPANDER, SKIN, INFLATABLE
Back to Search Results |
| Catalog Number |
3549211 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Post Operative Wound Infection (2446)
| Date of Event |
01/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: infection.D4: full udi currently unavailable since the exact serial number of the suspected device cannot be determined with the available information.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a patient underwent an unspecified breast surgery with mentor cpx 4 breast tissue expander with suture tabs 275cc tissue expanders and presented with an infection with an atypical mycobacterium in one of her breasts post implantation.As a result, the patient underwent explantation on an unknown date.Information about two devices were reported: left breast: catalog #: 3549211, lot #: 9892897, serial #: (b)(6).Right breast: catalog #: 3549211, lot #: 9892897, serial #: (b)(6).The side of the infection (left breast, right breast, or bilateral) was not specified.If clarification is received, a supplemental report will be submitted.